Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Lightheadedness, tremors, recurring sinus issues, productive cough, taking lisinopril. Any suggestions?

I ve had the flu for 8 days. Today I am finishing my Rx antibiotics . One of the symptoms I ve had since the beg is lightheaded and shaky. My symptoms have mostly been sinus issues, but a productive cough too. Any suggestions? I do have high blood pressure I m on lisinopril 20mg. I also have a right side enlarged heart. I m 46, 240lbs
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
If you still have symptoms after the antibiotics then it a cause of concern. If it has stopped then you dont need to worry. You should also check your bp as it may cause lightheadedness and shakiness. You may have to repeat another course of other antibiotics if the infection has not subsided. You must see a dcotor who can ascertain this for you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor